# SDR MASA200500837

- Difficulty date: October 27, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 9,943 hours, 9,625 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856NF
- Part serial: 204750
- Condition: Burned
- Part time: 9,922 hours, 9,613 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2779 GNV - A REPORT OF AN ELECTRICAL BURNING SMELL IN THE FLIGHT DECK.  MAINTENANCE REPLACED THE STANDBY PITOT.
